# SDR AALA202508250026

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 35,247 hours, 15,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG20026
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 30,871 hours, 13,162 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE PARTIALLY DEPLOYED. REMOVE AND REPLACED SLIDE. PER WC 08L22125001.
